Extending homeomorphisms of the circle to quasiconformal homeomorphisms of the disk

Author: 

Epstein, D
Markovic, V

Publication Date: 

16 March 2007

Journal: 

Geometry and Topology

Last Updated: 

2021-01-10T14:19:38.31+00:00

Volume: 

11

DOI: 

10.2140/gt.2007.11.517

page: 

517-595

abstract: 

We prove that it is not possible to extend, in a homomorphic fashion, each quasisymmetric homeomorphism of the circle to a quasiconformal homeomorphism of the disk.

Symplectic id: 

1110014

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article